Toggle Main Menu Toggle Search

Open Access padlockePrints

Accelerating pseudo-marginal MCMC using Gaussian processes

Lookup NU author(s): Professor Richard Boys

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).


Publication metadata

Author(s): Drovandi CC, Moores MT, Boys RJ

Publication type: Article

Publication status: Published

Journal: Computational Statistics & Data Analysis

Year: 2017

Volume: 118

Pages: 1-17

Print publication date: 01/02/2018

Online publication date: 14/09/2017

Acceptance date: 03/09/2017

Date deposited: 02/10/2017

ISSN (print): 0167-9473

ISSN (electronic): 1872-7352

Publisher: Elsevier

URL: https://doi.org/10.1016/j.csda.2017.09.002

DOI: 10.1016/j.csda.2017.09.002


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share